MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS ADVANCED OPTICS IOL; INTRAOCULAR LENS

BAUSCH + LOMB AKREOS ADVANCED OPTICS IOL; INTRAOCULAR LENS
Model Number AO60P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was returned for evaluation.Microscopic examination was performed and found no visible damage.A device history record (dhr) review did not find any non-conformities or anomalies related to this event.The trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the information provided, the root cause of this event could not be conclusively determined.
 
Event or Problem Description
Reportedly, there was insufficient capsular support.A vitrectomy was performed, and a lens of a different model was placed in the anterior chamber.Additional information was requested but not received.

Brand Name
AKREOS ADVANCED OPTICS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key18576330
Report Number0001313525-2024-70005
Device Sequence Number7922758
Product Code HQL
UDI-Device Identifier10757770502032
UDI-Public(01)10757770502032(17)260130
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2026
Device Model NumberAO60P
Device Catalogue NumberAO60P1900
Device Lot Number1P20502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale